Legendrian framings for two-bridge links

Baader, Sebastian; Ishikawa, Masaharu (2011). Legendrian framings for two-bridge links. Proceedings of the American Mathematical Society, 139(12), pp. 4513-4520. Providence, R.I.: American Mathematical Society 10.1090/S0002-9939-2011-10888-8

Full text not available from this repository. (Request a copy)

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematics

UniBE Contributor:

Baader, Sebastian

ISSN:

0002-9939

Publisher:

American Mathematical Society

Language:

English

Submitter:

Factscience Import

Date Deposited:

04 Oct 2013 14:20

Last Modified:

17 Mar 2015 19:27

Publisher DOI:

10.1090/S0002-9939-2011-10888-8

Web of Science ID:

000296994500037

URI:

https://boris.unibe.ch/id/eprint/6865 (FactScience: 211905)

Actions (login required)

Edit item Edit item
Provide Feedback